# SDR SWAA2021062403734

- Difficulty date: July 24, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 34,295 hours, 26,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SURROUND STRUCTURE FWD SCUFF CRACKED; DOT56-01. / RECIEVED AFT CARGO DOOR LOWER SURROUND STRUCTURE FWD SCUFF PLATE; INSTALLATION WILL BE ACCOMPLISHED IN ITEM J753-721-00-01
